Tinnitus Following Two Ear Operations

Discussion in 'Introduce Yourself' started by tricia41, Nov 30, 2016 at 11:27 AM.

tinnitus forum
    1. tricia41

      tricia41 Member

      Tinnitus Since:
      1950
      Cause of Tinnitus:
      appeared after two ear operations
      I had two ear operations when I was 9 years old and tinnitus appeared. I thought it was normal until I saw a tv programme and thought 'that is what I have'. I am now a senior and the tinnitus has got worse since I was diagnosed with vestibular migraines. I have hearing loss and wear hearing aids which they assured me would help the tinnitus but it has not. Looking forward to reading about other people's experiences.
       
    2. glynis-harbron
      Feminine

      glynis-harbron Member Benefactor Hall of Fame Ambassador Team Awareness Team Research

      Location:
      England, Stoke-on-Trent
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      What do you take for migraines ?
      Nortryptaline can help and helps lower tinnitus for some people also...have a chat with your doctor
      .....lots of love glynis
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.